Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Why have I not got periods after taking the I pill ?

I am 21 years of age I had my menses on 28 th of October upto 2nd of November .Then on 4 th,5th &6th of November I went for Intercourse (Sex) with my husband without any protection (condom ) ,But all i did was took one (1) ipill on 5th November within 20hours of sex and the second (2) ipill on 6th November Afternoon within19 hours of sex. Then i got my menses (periods) almost in mid of the month that is 17th of November up to 22nd of November ,Otherwise i always use to get my periods by the end of the month that is later than 27 th of every month. I again had intercourse (sex) with my husband on 24 th of November without condom ,but within 30 hours of unprotected sex i consumed one (1) ipill . Today is 26th of December almost more than a month and still i have not got my menses (periods) .Is it so ? that i am pregnant? Or is this just a shift in menses (periods) Why i am not getting my menses (periods). when will i get my menses ? Pls do respond to my Query. Thanking you
Asked On : Mon, 27 Dec 2010
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome to health care magic.see firstly use of these emergency pills in such a time which is not good for u,it may disturb your first you do pregnancy test for confirm that you are pregnant or something else as there are less chance. then concern gynec for that.and for contraception you use contraceptive pills or use condom during
Answered: Wed, 24 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor